# SDR SWAA2019071134734

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 42,337 hours, 21,054 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 411A27805
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR LOWER HANDLE COVER IS LOOSE.  SECURED HANDLE COVER PER AMM.
